Headaches

Patient : For many years now i have been getting one or more headaches a day, worse in summer. they have been blamed on the sun or my eyes. when i get a headache i take 2 panadol tablets, sometimes i take 4 panadol a day. lately i have been worried about how many panadols i take and trying to leave my headache and see if it goes, sometimes i does, sometimes i doesnt. they get really bad at night and afternoons after school. ive been on anti-depressant tablets for 1 year now. is it bad to be taking so many panadols? how can i reduce getting so many headaches??
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter was in a playroom an came into contact with dried blood which was not her own. Please answer the followin...

Q: I have stiffness in my scalp. Years ago I had several severe head trauma incidents with concussions. I have problems...

Q: I am a 19 year old female that has not had her first vaginal/pelvic exam yet. when do you suggest having one. I am go...

Q: I am a 56 yr old female who was on Imipramine 75 mg/daily for approx. 28 yrs. Doctor chose to switch me to Lexapro. ...

Q: I woke up this morning with a pain in my bladder that was dull. While working this morning it became very painful and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews